Mathematics of the USSR-Izvestiya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mathematics of the USSR-Izvestiya, 1975, Volume 9, Issue 2, Pages 395–413
DOI: https://doi.org/10.1070/IM1975v009n02ABEH001483
(Mi im1837)
 

This article is cited in 12 scientific papers (total in 12 papers)

On imbedding in classes φ(L)

V. I. Kolyada
References:
Abstract: In this paper necessary and sufficient conditions are found for imbeddings of the form Hω1,,ωkpLpΦ(L). It is proved that in the one-dimensional case the corresponding condition on the modulus of continuity of a monotone function fLp(0,1) is not only sufficient but also necessary for fLpΦ(L). In connection with this the existence is established of a monotone function in Lp with preassigned order of modulus of continuity.
Bibliography: 10 items.
Received: 30.01.1974
Bibliographic databases:
UDC: 517.5
MSC: Primary 46E35; Secondary 41A63, 26A15
Language: English
Original paper language: Russian
Citation: V. I. Kolyada, “On imbedding in classes φ(L)”, Math. USSR-Izv., 9:2 (1975), 395–413
Citation in format AMSBIB
\Bibitem{Kol75}
\by V.~I.~Kolyada
\paper On imbedding in classes~$\varphi(L)$
\jour Math. USSR-Izv.
\yr 1975
\vol 9
\issue 2
\pages 395--413
\mathnet{http://mi.mathnet.ru/eng/im1837}
\crossref{https://doi.org/10.1070/IM1975v009n02ABEH001483}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=374888}
\zmath{https://zbmath.org/?q=an:0314.46031}
Linking options:
  • https://www.mathnet.ru/eng/im1837
  • https://doi.org/10.1070/IM1975v009n02ABEH001483
  • https://www.mathnet.ru/eng/im/v39/i2/p418
  • This publication is cited in the following 12 articles:
    1. V. I. Kolyada, “On some Fournier–Gagliardo type inequalities”, Rev Mat Complut, 35:2 (2022), 573  crossref
    2. E. D. Kosov, “Besov classes on finite and infinite dimensional spaces”, Sb. Math., 210:5 (2019), 663–692  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. E. D. Kosov, “A characterization of Besov classes in terms of a new modulus of continuity”, Dokl. Math., 96:3 (2017), 587  crossref
    4. V. A. Andrienko, “Embedding of $H_p^\omega$ in the class $e^L$”, Russian Math. (Iz. VUZ), 54:3 (2010), 1–6  mathnet  crossref  mathscinet  elib
    5. B. V. Simonov, “Embedding Nikol'skiĭclasses into Lorentz spaces”, Siberian Math. J., 51:4 (2010), 728–744  mathnet  crossref  mathscinet  isi  elib  elib
    6. A. M. Stokolos, “On the strong differentiation of integrals of functions from Hölder classes”, Math. Notes, 55:1 (1994), 57–70  mathnet  crossref  mathscinet  zmath  isi
    7. V. I. Kolyada, “Rearrangements of functions and embedding theorems”, Russian Math. Surveys, 44:5 (1989), 73–117  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. V. I. Kolyada, “Estimates of rearrangements and imbedding theorems”, Math. USSR-Sb., 64:1 (1989), 1–21  mathnet  crossref  mathscinet  zmath
    9. È. A. Storozhenko, “On a problem of Hardy-Littlewood”, Math. USSR-Sb., 47:2 (1984), 557–577  mathnet  crossref  mathscinet  zmath
    10. V. I. Kolyada, “On the essential continuity of summable functions”, Math. USSR-Sb., 36:3 (1980), 301–322  mathnet  crossref  mathscinet  zmath  isi
    11. V. I. Kolyada, “Imbedding theorems and inequalities in various metrics for best approximations”, Math. USSR-Sb., 31:2 (1977), 171–189  mathnet  crossref  mathscinet  zmath  isi
    12. V. I. Kolyada, “On embedding in classes of continuous functions of several variables”, Math. USSR-Sb., 28:3 (1976), 377–388  mathnet  crossref  mathscinet  zmath  isi
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Statistics & downloads:
    Abstract page:436
    Russian version PDF:153
    English version PDF:23
    References:67
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025